← Return to Continually having cramps

Discussion
sakota9 (Joan) (@sakota)

Continually having cramps

Women's Health | Last Active: Jan 24, 2019 | Replies (12)

Comment receiving replies
@johnbishop

Hi @sakota, are you on any medications for your COPD? I've read that some of the medications like Symbicort can cause leg cramps. I also found a site that has a list of the different medications that can cause leg cramps/spasms. Occasionally when my wife doesn't drink enough water she will get leg cramps on the middle of the night.

Medications That Cause Leg Cramps
http://myowens.com/owenshealthcare/leg-cramps-medication/

Jump to this post


Replies to "Hi @sakota, are you on any medications for your COPD? I've read that some of the..."

@john. I’m on meds for high blood pressure and a couple of inhalers. I asked my dr if anything I am taking would cause it. But she said no. I am coming to mayo the end of feb to see my pulmologist and also a cardiologist so intend to bring it up with them.